Order reprints

A note for the global stability of a delay differential equation of hepatitis B virus infection

Bao-Zhu Guo Li-Ming Cai

*Corresponding author:  

MBE2011,3,689doi:10.3934/mbe.2011.8.689

The global stability for a delayed HIV-1 infection model is investigated. It is shown that the global dynamics of the system can be completely determined by the reproduction number, and the chronic infected equilibrium of the system is globally asymptotically stable whenever it exists. This improves the related results presented in [S. A. Gourley,Y. Kuang and J.D.Nagy, Dynamics of a delay differential equation model of hepatitis B virus infection, Journal of Biological Dynamics, 2(2008), 140-153].

Please supply your name and a valid email address you yourself

Fields marked*are required

Article URL   http://www.aimspress.com/MBE/article/2611.html
Article ID   1551-0018_2011_3_689
Editorial Email  
Your Name *
Your Email *
Quantity *

Copyright © AIMS Press All Rights Reserved